# SDR DALA2025101007408

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AUXILIARY BEAM FOUND CORROSION AT YA TO YB1 BETWEEN FR 73 AND FR 74.   REMOVED AND REPLACED THE AUXILIARY BEAM AT CABIN FR73 AND FR74 YA TO YB1 AS PER A330 SRM 51-72-11. (1243940)
